# SDR CA150205008

- Difficulty date: January 27, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT RECEIVED FAULT CODES FROM THE ENGINES. DURING THE TROUBLESHOOTING ENGINE HARNESS PINS WERE FOUND DEFECTIVE AND WERE REPLACED BUT THE FAULT CADES MESSAGES REAPPEARED. THE ENGINE HARNESS WILL BE REPLACED. TROUBLESHOOTING ON-GOING.
